Alert archive / Kansas / Red Flag Warnings in 2022
Red Flag Warning 29, NWS Dodge City, KS
NWS Dodge City, KS issued this red flag warning at May 7, 2022, 1:51 PM CDT for 13 counties in Kansas. It took effect at May 8, 2022, 10:00 AM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 7, 2022, 1:51 PM CDT (18:51 UTC)
- In effect from
- May 8, 2022, 10:00 AM CDT
- Expired
- May 8, 2022, 10:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Dodge City, KS
Counties Clark County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Kearny County, KS, Meade County, KS, Morton County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 89 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 6.9 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2199 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -101 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
882 WWUS83 KDDC 071851 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 151 PM CDT Sat May 7 2022 KSZ074-084-085-080300- /O.UPG.KDDC.FW.A.0020.220508T1500Z-220509T0300Z/ /O.NEW.KDDC.FW.W.0029.220508T1500Z-220509T0300Z/ /O.CON.KDDC.FW.W.0028.000000T0000Z-220508T0200Z/ Stanton-Morton-Stevens- 151 PM CDT Sat May 7 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 074... 084 AND 085... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM CDT SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 074... 084 AND 085... The National Weather Service in Dodge City has issued a Red Flag Warning For wind and low relative humidity, which is in effect from 10 AM to 10 PM CDT Sunday. The Fire Weather Watch is no longer in effect. * Affected Area...In Kansas...Fire Weather Zone 074 Stanton... Fire Weather Zone 084 Morton and Fire Weather Zone 085 Stevens. * Winds...Southwest 20 to 30 mph with gusts up to 40 mph. * Relative Humidity...As low as 9 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ KSZ061>063-075>078-086>088-080300- /O.UPG.KDDC.FW.A.0020.220508T1500Z-220509T0300Z/ /O.NEW.KDDC.FW.W.0029.220508T1500Z-220509T0300Z/ Hamilton-Kearny-Finney-Grant-Haskell-Gray-Ford-Seward-Meade-Clark- 151 PM CDT Sat May 7 2022 /1251 PM MDT Sat May 7 2022/ ...RED FLAG WARNING IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 10 PM CDT /9 PM MDT/ SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...063...075...076...077...078...086... 087 AND 088... The National Weather Service in Dodge City has issued a Red Flag Warning For wind and low relative humidity, which is in effect from 10 AM CDT /9 AM MDT/ to 10 PM CDT /9 PM MDT/ Sunday. The Fire Weather Watch is no longer in effect. * Affected Area...In Kansas...Fire Weather Zone 061 Hamilton... Fire Weather Zone 062 Kearny...Fire Weather Zone 063 Finney... Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell... Fire Weather Zone 077 Gray...Fire Weather Zone 078 Ford...Fire Weather Zone 086 Seward...Fire Weather Zone 087 Meade and Fire Weather Zone 088 Clark. * Winds...Southwest 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 12 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
6 follow-up statements
159 WWUS83 KDDC 071914 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 214 PM CDT Sat May 7 2022 ...Fire Danger Continues... KSZ074-084-085-081200- /O.CON.KDDC.FW.W.0028.000000T0000Z-220508T0200Z/ /O.CON.KDDC.FW.W.0029.220508T1500Z-220509T0300Z/ Stanton-Morton-Stevens- 214 PM CDT Sat May 7 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 074... 084 AND 085... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 074...084 AND 085... * Affected Area...In Kansas...Fire Weather Zone 074 Stanton... Fire Weather Zone 084 Morton and Fire Weather Zone 085 Stevens. * Winds...Southwest 20 to 30 mph with gusts up to 40 mph. * Relative Humidity...As low as 8 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ KSZ061>063-075>078-086>088-081200- /O.CON.KDDC.FW.W.0029.220508T1500Z-220509T0300Z/ Hamilton-Kearny-Finney-Grant-Haskell-Gray-Ford-Seward-Meade-Clark- 214 PM CDT Sat May 7 2022 /114 PM MDT Sat May 7 2022/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 10 PM CDT /9 PM MDT/ SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...063...075...076...077...078... 086...087 AND 088... * Affected Area...In Kansas...Fire Weather Zone 061 Hamilton... Fire Weather Zone 062 Kearny...Fire Weather Zone 063 Finney... Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell... Fire Weather Zone 077 Gray...Fire Weather Zone 078 Ford...Fire Weather Zone 086 Seward...Fire Weather Zone 087 Meade and Fire Weather Zone 088 Clark. * Winds...Southwest 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 11 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ Turner For more information from NOAA/National weather service visit... http://weather.gov/ddc
163 WWUS83 KDDC 080140 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 840 PM CDT Sat May 7 2022 ...Fire Danger Continues... KSZ074-084-085-081200- /O.EXP.KDDC.FW.W.0028.000000T0000Z-220508T0200Z/ /O.CON.KDDC.FW.W.0029.220508T1500Z-220509T0300Z/ Stanton-Morton-Stevens- 840 PM CDT Sat May 7 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 074...084 AND 085... ...RED FLAG WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 074...084 AND 085... * Affected Area...In Kansas...Fire Weather Zone 074 Stanton... Fire Weather Zone 084 Morton and Fire Weather Zone 085 Stevens. * Winds...Southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 8 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ KSZ061>063-075>078-086>088-081200- /O.CON.KDDC.FW.W.0029.220508T1500Z-220509T0300Z/ Hamilton-Kearny-Finney-Grant-Haskell-Gray-Ford-Seward-Meade-Clark- 840 PM CDT Sat May 7 2022 /740 PM MDT Sat May 7 2022/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 10 PM CDT /9 PM MDT/ SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...063...075...076...077...078... 086...087 AND 088... * Affected Area...In Kansas...Fire Weather Zone 061 Hamilton... Fire Weather Zone 062 Kearny...Fire Weather Zone 063 Finney... Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell... Fire Weather Zone 077 Gray...Fire Weather Zone 078 Ford...Fire Weather Zone 086 Seward...Fire Weather Zone 087 Meade and Fire Weather Zone 088 Clark. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 11 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && Springer $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
507 WWUS83 KDDC 080752 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 252 AM CDT Sun May 8 2022 ...Fire Danger Continues... KSZ061>063-074>078-084>088-081600- /O.NEW.KDDC.FW.A.0021.220509T1500Z-220510T0300Z/ /O.CON.KDDC.FW.W.0029.220508T1500Z-220509T0300Z/ Hamilton-Kearny-Finney-Stanton-Grant-Haskell-Gray-Ford-Morton- Stevens-Seward-Meade-Clark- 252 AM CDT Sun May 8 2022 /152 AM MDT Sun May 8 2022/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 10 PM CDT /9 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...063... 074...075...076...077...078...084...085...086...087 AND 088... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...063...074...075...076...077...078... 084...085...086...087 AND 088... The National Weather Service in Dodge City has issued a Fire Weather Watch For wind and low relative humidity, which is in effect from Monday morning through Monday evening. * Affected Area...In Kansas...Fire Weather Zone 061 Hamilton... Fire Weather Zone 062 Kearny...Fire Weather Zone 063 Finney... Fire Weather Zone 074 Stanton...Fire Weather Zone 075 Grant... Fire Weather Zone 076 Haskell...Fire Weather Zone 077 Gray... Fire Weather Zone 078 Ford...Fire Weather Zone 084 Morton... Fire Weather Zone 085 Stevens...Fire Weather Zone 086 Seward... Fire Weather Zone 087 Meade and Fire Weather Zone 088 Clark. * Winds...Southwest 15 to 25 mph with gusts up to 45 mph. * Relative Humidity...As low as 6 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ KSZ030-031-043>046-064>066-079>081-089-090-081600- /O.NEW.KDDC.FW.A.0021.220509T1500Z-220510T0300Z/ Trego-Ellis-Scott-Lane-Ness-Rush-Hodgeman-Pawnee-Stafford-Edwards- Kiowa-Pratt-Comanche-Barber- 252 AM CDT Sun May 8 2022 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 030...031...043...044...045...046...064...065... 066...079...080...081...089 AND 090... The National Weather Service in Dodge City has issued a Fire Weather Watch For wind and low relative humidity, which is in effect from Monday morning through Monday evening. * Affected Area...In Kansas...Fire Weather Zone 030 Trego...Fire Weather Zone 031 Ellis...Fire Weather Zone 043 Scott...Fire Weather Zone 044 Lane...Fire Weather Zone 045 Ness...Fire Weather Zone 046 Rush...Fire Weather Zone 064 Hodgeman...Fire Weather Zone 065 Pawnee...Fire Weather Zone 066 Stafford... Fire Weather Zone 079 Edwards...Fire Weather Zone 080 Kiowa... Fire Weather Zone 081 Pratt...Fire Weather Zone 089 Comanche and Fire Weather Zone 090 Barber. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 9 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
843 WWUS83 KDDC 081359 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 859 AM CDT Sun May 8 2022 ...Fire Danger Continues... KSZ061>063-074>078-084>088-090300- /O.CON.KDDC.FW.W.0029.220508T1500Z-220509T0300Z/ /O.CON.KDDC.FW.A.0021.220509T1500Z-220510T0300Z/ Hamilton-Kearny-Finney-Stanton-Grant-Haskell-Gray-Ford-Morton- Stevens-Seward-Meade-Clark- 859 AM CDT Sun May 8 2022 /759 AM MDT Sun May 8 2022/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...063...074...075...076...077...078...084...085... 086...087 AND 088... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...063...074...075...076...077... 078...084...085...086...087 AND 088... * Affected Area...In Kansas...Fire Weather Zone 061 Hamilton... Fire Weather Zone 062 Kearny...Fire Weather Zone 063 Finney... Fire Weather Zone 074 Stanton...Fire Weather Zone 075 Grant... Fire Weather Zone 076 Haskell...Fire Weather Zone 077 Gray... Fire Weather Zone 078 Ford...Fire Weather Zone 084 Morton... Fire Weather Zone 085 Stevens...Fire Weather Zone 086 Seward... Fire Weather Zone 087 Meade and Fire Weather Zone 088 Clark. * Winds...Southwest 15 to 25 mph with gusts up to 45 mph. * Relative Humidity...As low as 6 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ KSZ030-031-043>046-064>066-079>081-089-090-090300- /O.CON.KDDC.FW.A.0021.220509T1500Z-220510T0300Z/ Trego-Ellis-Scott-Lane-Ness-Rush-Hodgeman-Pawnee-Stafford-Edwards- Kiowa-Pratt-Comanche-Barber- 859 AM CDT Sun May 8 2022 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 030...031...043...044...045...046...064... 065...066...079...080...081...089 AND 090... * Affected Area...In Kansas...Fire Weather Zone 030 Trego...Fire Weather Zone 031 Ellis...Fire Weather Zone 043 Scott...Fire Weather Zone 044 Lane...Fire Weather Zone 045 Ness...Fire Weather Zone 046 Rush...Fire Weather Zone 064 Hodgeman...Fire Weather Zone 065 Pawnee...Fire Weather Zone 066 Stafford... Fire Weather Zone 079 Edwards...Fire Weather Zone 080 Kiowa... Fire Weather Zone 081 Pratt...Fire Weather Zone 089 Comanche and Fire Weather Zone 090 Barber. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 9 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
554 WWUS83 KDDC 081847 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 147 PM CDT Sun May 8 2022 ...Fire Danger Continues... KSZ061>063-074>078-084>088-090300- /O.UPG.KDDC.FW.A.0021.220509T1500Z-220510T0300Z/ /O.NEW.KDDC.FW.W.0030.220509T1500Z-220510T0300Z/ /O.CON.KDDC.FW.W.0029.000000T0000Z-220509T0300Z/ Hamilton-Kearny-Finney-Stanton-Grant-Haskell-Gray-Ford-Morton- Stevens-Seward-Meade-Clark- 147 PM CDT Sun May 8 2022 /1247 PM MDT Sun May 8 2022/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...063...074...075...076...077...078...084...085... 086...087 AND 088... ...RED FLAG WARNING IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 10 PM CDT /9 PM MDT/ MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...063...074...075...076...077...078... 084...085...086...087 AND 088... The National Weather Service in Dodge City has issued a Red Flag Warning For wind and low relative humidity, which is in effect from 10 AM CDT /9 AM MDT/ to 10 PM CDT /9 PM MDT/ Monday. The Fire Weather Watch is no longer in effect. * Affected Area...In Kansas...Fire Weather Zone 061 Hamilton... Fire Weather Zone 062 Kearny...Fire Weather Zone 063 Finney... Fire Weather Zone 074 Stanton...Fire Weather Zone 075 Grant... Fire Weather Zone 076 Haskell...Fire Weather Zone 077 Gray... Fire Weather Zone 078 Ford...Fire Weather Zone 084 Morton... Fire Weather Zone 085 Stevens...Fire Weather Zone 086 Seward... Fire Weather Zone 087 Meade and Fire Weather Zone 088 Clark. * Winds...South 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 7 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ KSZ030-031-043>046-064>066-079>081-089-090-090300- /O.UPG.KDDC.FW.A.0021.220509T1500Z-220510T0300Z/ /O.NEW.KDDC.FW.W.0030.220509T1500Z-220510T0300Z/ Trego-Ellis-Scott-Lane-Ness-Rush-Hodgeman-Pawnee-Stafford-Edwards- Kiowa-Pratt-Comanche-Barber- 147 PM CDT Sun May 8 2022 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM CDT MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 030...031... 043...044...045...046...064...065...066...079...080...081... 089 AND 090... The National Weather Service in Dodge City has issued a Red Flag Warning For wind and low relative humidity, which is in effect from 10 AM to 10 PM CDT Monday. The Fire Weather Watch is no longer in effect. * Affected Area...In Kansas...Fire Weather Zone 030 Trego...Fire Weather Zone 031 Ellis...Fire Weather Zone 043 Scott...Fire Weather Zone 044 Lane...Fire Weather Zone 045 Ness...Fire Weather Zone 046 Rush...Fire Weather Zone 064 Hodgeman...Fire Weather Zone 065 Pawnee...Fire Weather Zone 066 Stafford... Fire Weather Zone 079 Edwards...Fire Weather Zone 080 Kiowa... Fire Weather Zone 081 Pratt...Fire Weather Zone 089 Comanche and Fire Weather Zone 090 Barber. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 9 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
876 WWUS83 KDDC 082258 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 558 PM CDT Sun May 8 2022 ...Fire Danger Continues Monday Afternoon/Evening... KSZ062-063-076>078-086>088-091200- /O.CAN.KDDC.FW.W.0029.000000T0000Z-220509T0300Z/ /O.CON.KDDC.FW.W.0030.220509T1500Z-220510T0300Z/ Kearny-Finney-Haskell-Gray-Ford-Seward-Meade-Clark- 558 PM CDT Sun May 8 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...063...074...075...076...077...078...084...085...086... 087 AND 088... ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...063...074...075... 076...077...078...084...085...086...087 AND 088... The National Weather Service in Dodge City has cancelled the Red Flag Warning Sunday. * Affected Area...In Kansas...Fire Weather Zone 062 Kearny... Fire Weather Zone 063 Finney...Fire Weather Zone 076 Haskell... Fire Weather Zone 077 Gray...Fire Weather Zone 078 Ford...Fire Weather Zone 086 Seward...Fire Weather Zone 087 Meade and Fire Weather Zone 088 Clark. * Winds...Southwest 20 to 30 mph with gusts up to 40 mph. * Relative Humidity...As low as 6 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ KSZ061-074-075-084-085-091200- /O.CON.KDDC.FW.W.0029.000000T0000Z-220509T0300Z/ /O.CON.KDDC.FW.W.0030.220509T1500Z-220510T0300Z/ Hamilton-Stanton-Grant-Morton-Stevens- 558 PM CDT Sun May 8 2022 /458 PM MDT Sun May 8 2022/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...063...074...075...076...077...078...084...085... 086...087 AND 088... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 10 PM CDT /9 PM MDT/ MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...063...074...075...076...077... 078...084...085...086...087 AND 088... * Affected Area...In Kansas...Fire Weather Zone 061 Hamilton... Fire Weather Zone 074 Stanton...Fire Weather Zone 075 Grant... Fire Weather Zone 084 Morton and Fire Weather Zone 085 Stevens. * Winds...Southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 6 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ KSZ030-031-043>046-064>066-079>081-089-090-091200- /O.CON.KDDC.FW.W.0030.220509T1500Z-220510T0300Z/ Trego-Ellis-Scott-Lane-Ness-Rush-Hodgeman-Pawnee-Stafford-Edwards- Kiowa-Pratt-Comanche-Barber- 558 PM CDT Sun May 8 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 030...031...043...044...045...046...064...065...066...079...080... 081...089 AND 090... * Affected Area...In Kansas...Fire Weather Zone 030 Trego...Fire Weather Zone 031 Ellis...Fire Weather Zone 043 Scott...Fire Weather Zone 044 Lane...Fire Weather Zone 045 Ness...Fire Weather Zone 046 Rush...Fire Weather Zone 064 Hodgeman...Fire Weather Zone 065 Pawnee...Fire Weather Zone 066 Stafford... Fire Weather Zone 079 Edwards...Fire Weather Zone 080 Kiowa... Fire Weather Zone 081 Pratt...Fire Weather Zone 089 Comanche and Fire Weather Zone 090 Barber. * Winds...Southwest 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 10 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ Turner For more information from NOAA/National weather service visit... http://weather.gov/ddc
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this red flag warning went out at May 7, 1:49 PM CDT, 2 minutes earlier.
Area forecast discussion, May 7, 1:49 PM CDT, 2 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 149 PM CDT Sat May 7 2022 ...Updated short, long, and fire sections... .SHORT TERM...(This evening through Sunday) Issued at 148 PM CDT Sat May 7 2022 A ridge over the Central and Southern Plains will slowly slide to the east as an upper level shortwave moves through the Northern Plains. Towards the surface, an area of low pressure will intensify today before shifting eastward across western Kansas tomorrow. Breezy southerly winds are expected through tonight before shifting to the north behind an associated cold front tomorrow morning. This will be short lived as lee troughing quickly develops across eastern Colorado shifting winds back to the south in the afternoon. No precipitation is expected through the short term forecast with only an increase in cloudiness across northern Kansas tonight. Some low clouds look to form across central and south central Kansas overnight but should quickly burn off tomorrow morning after sunrise. As for temperatures, lows tonight are expected to range from the low 50s across west central Kansas to low 60s across south central Kansas. Highs tomorrow will reach into the upper 80s to low 90s. .LONG TERM...(Sunday night through Saturday) Issued at 148 PM CDT Sat May 7 2022 An upper level ridge will extend from the Southern Plains to the Great Lakes region with a large long wave trough across the western United States. A series of shortwaves will swing around this trough throughout the long term forecast. Towards the surface, southerly flow will continue to bring summer like temperatures over the Central High Plains throughout the week. A disturbance could push a cold front through the area Monday night Tuesday but should wash out quickly given the strong southwest flow aloft. A majority of the Ensemble models then have this pattern break mid to late part of next week as the base of the upper level trough of ejects eastward towards the plains. This will bring cooler temperatures along with an increase in thunderstorm probabilities. As for temperatures, highs look to reach into the upper 80s to low 90s through Thursday then cool off into the 80s Friday and Saturday. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1146 AM CDT Sat May 7 2022 VFR conditions will prevail through tonight with a few high clouds. The one exception to this will be around the HYS terminal where low clouds are expected to develop around midnight bringing MVFR/IFR conditions. There is a slight chance of these low clouds to make it to the DDC terminal but have kept it out of the TAFs at this time. Winds will be from a southerly direction through tonight gusting to around 30 knots this afternoon. Winds will curl to the north tomorrow morning as a weak cold front moves through the area. && .FIRE WEATHER... Issued at 355 AM CDT Sat May 7 2022 A dryline will be positioned along the KS/Co border this afternoon with the southern end edging into far southwestern Kansas. Critical fire weather conditions are expected as hot, dry and windy conditions develop behind this line. There is some uncertainty as to how far east this line will move before retreating westward again toward sunset. A Red Flag Warning continues in effect for far southwest Kansas this afternoon. Hot, dry and windy conditions look to develop again on Sunday afternoon over a larger part of southwest Kansas. A Red Flag Warning has been issued for that time. Near critical conditions could develop again on Monday afternoon. && .PRELIMINARY POINT TEMPS/POPS... DDC 85 60 92 63 / 0 0 0 0 GCK 87 57 92 61 / 0 0 0 0 EHA 96 55 97 61 / 0 0 0 0 LBL 90 55 97 61 / 0 0 0 0 HYS 81 61 87 62 / 0 10 0 0 P28 82 65 95 66 / 0 10 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 10 AM CDT /9 AM MDT/ to 10 PM CDT /9 PM MDT/ Sunday for KSZ061>063-074>078-084>088. Red Flag Warning until 9 PM CDT this evening for KSZ074-084-085. && SHORT TERM...Hovorka_42 LONG TERM...Hovorka_42 AVIATION...Hovorka_42 FIRE WEATHER...Hovorka_42
Hazardous weather outlook, May 7, 4:59 AM CDT, 8 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 459 AM CDT Sat May 7 2022 KSZ030-031-043>046-061>066-074>081-084>090-081000- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 459 AM CDT Sat May 7 2022 /359 AM MDT Sat May 7 2022/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Tonight. Day 1 Discussion ---------------- Critical fire weather conditions are expected to develop over far southwest Kansas around Johnson, Elkhart and Hugoton this afternoon. See the latest Fire Weather Message product for the latest information. Day 1 Hazards ------------- * Non-thunderstorm wind: Limited risk * Fire weather: Significant risk .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Days 2-7 Discussion ------------------- Critical fire weather conditions may develop again on Sunday over a larger part of southwest Kansas. See the latest Fire Weather Message product for the latest information. There could be additional days through the first half of next week with near critical fire weather conditions. Days 2-7 Hazards ---------------- * Sunday - Fire weather: Elevated risk * Monday - Fire weather: Elevated risk * Tuesday - Fire weather: Elevated risk * Wednesday - Excessive cold: Limited risk - Non thunderstorm wind: Limited risk - Fire weather: Elevated risk * Thursday - Excessive cold: Elevated risk - Non thunderstorm wind: Limited risk * Friday - Excessive cold: Elevated risk .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && For more details visit our webpage https://weather.gov/erh/ghwo?wfo=ddc
Nearby
Red Flag Warnings in Kansas, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.